# SDR 9606131220

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46577
- System (JASC): 2424 · AC Regulator
- Part: Gen Contl Unit
- Part number: 976J86215
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LOST THE NR 2 AC BUS AND DC BUS, FOLLOWED COM PROCEDURES AND DIVERTED TO KIX.  MAINTENANCE REPLACED THE NR 2 GENERATOR CONTROL UNIT.
